Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 19, NWS Twin Cities, MN
NWS Twin Cities, MN issued this flash flood warning at Aug 13, 2010, 3:30 AM CDT for Pepin County, Pierce County, Saint Croix County, Wisconsin; Goodhue County, Minnesota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2010, 3:30 AM CDT (08:30 UTC)
- Expired
- Aug 13, 2010, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Goodhue County, MN, Pepin County, WI, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 81 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3684 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
473
WGUS53 KMPX 130830
FFWMPX
MNC049-WIC091-093-109-131130-
/O.NEW.KMPX.FF.W.0019.100813T0830Z-100813T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 AM CDT FRI AUG 13 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
WESTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 630 AM CDT
* AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING TORRENTIAL RAINS MOVING ACROSS GOODHUE
COUNTY TOWARD WEST CENTRAL WISCONSIN. 1 TO 2 INCHES OF RAIN COULD
FALL IN LESS THAN ONE HOURS TIME CAUSING FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELLSWORTH...RED WING...RIVER FALLS...BALDWIN...BAY CITY...
BELDENVILLE...BOMBAY...BURKHARDT...CANNON FALLS...DENNISON...
DIAMOND BLUFF...ELMWOOD...ESDAILE...FRONTENAC...GLENWOOD CITY...
GOODHUE...HADER...HAGER CITY...HAMMOND...HERSEY...HOULTON...
HUDSON...KENYON...MAIDEN ROCK...MARTEL...PLUM CITY...ROBERTS...
SPRING VALLEY...STANTON AND STOCKHOLM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4451 9304 4451 9295 4455 9289 4454 9280
4458 9279 4460 9271 4506 9278 4508 9217
4468 9213 4449 9209 4444 9216 4446 9241
4437 9256 4421 9258 4421 9303
$$
BAPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:14 AM CDT, 16 minutes earlier.
Area forecast discussion, Aug 13, 3:14 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
314 AM CDT FRI AUG 13 2010
.DISCUSSION...
VERY STRONG MOISTURE TRANSPORT IN THE WARM ADVECTION ZONE OVER
SOUTHERN MINNESOTA LOOKS TO CONTINUE THROUGH AROUND 6 AM. HAVE
ISSUED NUMEROUS FLASH FLOOD WARNINGS AND MAY NEED TO WATCH AREAS
OF WISCONSIN THAT RECEIVED THE FLOODING A COUPLE DAYS AGO. SHOULD
GET A BRIEF BREAK IN THE ACTION AFTER THE CURRENT MCS SLOWLY
WEAKENS OVER WI. THE WARM FRONT WILL STILL BE IN PLACE THIS MORNING
IN THE VCNTY OF SOUTHERN MN SO THIS WILL BE A FOCUS AS THE UPPER
TROUGH PUSHES IN THIS AFTERNOON. THE GFS IS FASTER IN BRINGING THE
ENTIRE FRONTAL SYSTEM THROUGH BUT THERE IS AGREEMENT IN A BAND OF
STRONGER 500 MB WINDS NOSING ACROSS THE AREA WITH EVEN A HINT OF
COUPLING BETWEEN THE SEGMENTS. THE LOW LEVEL FLOW SI FORECAST TO
BE SOMEWHAT STRONGER JUST TO THE SOUTH OF THE CWA OVER BY
EVENING...WHICH ALSO DIRECTS SOME OF THE MOISTURE TRANSPORT INTO
SE MN AND WEST CENTRAL WI. WILL HOWEVER...ADD ABOUT 3 COUNTIES IN
SOUTH CENTRAL MN TO THE CURRENT FLOOD WATCH. THE STRONG MID LEVEL
WINDS WILL CONTINUE TO PROVIDE ADEQUATE DEEP LAYER SHEAR FOR
SEVERE IN SE MN AND WEST CENTRAL WI BUT THE DEEPER INSTABILITY IN
THAT 4K-6K ML MUCAPE RANGE IS FORECAST TO BE MORE INTO IOWA LATE
THIS AFTERNOON. IT DOES HOWEVER... LOOK LIKE THE 850 MB WINDS
WILL BACK A BIT IN THE AFTERNOON TO PROVIDE A DECENT CROSS OVER BUT
NOT AS STRONG AS TONIGHT.
THE SYSTEM DOES LOOK LIKE IT SHOULD BE MOSTLY OUT OF THE AREA AFTER
MIDNIGHT...AT LEAST THE FLOOD THREAT...SO WILL LET THE WATCH GO AT
THAT TIME.
NOT MUCH CHANGE IN CURRENT FORECAST IN LATER PERIODS.
&&
.AVIATION.../06Z TAF ISSUANCE/
FORECAST AVIATION CHALLENGE DURING THE PERIOD WILL BE THUNDERSTORM
CHANCES. SFC LOW PRESSURE AREA WAS OVER CENTRAL SOUTH
DAKOTA...MOVING LITTLE DURING THE PERIOD. TSTMS CONTINUE TO
REGENERATE ALONG AND NEAR WARM FRONT AND SVRL OUTFLOW BOUNDARIES.
DEWPOINTS HAD POOLED INTO THE LOWER TO MIDDLE 70S NEAR THE FRONTAL
BOUNDARY. WIND PROFILER NEAR WOODLAKE MN...SHOWED 30-40 KNOT LOW
LEVEL JET. THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND TRACK NORTH
AND NORTHEAST OVER THE FORECAST AREA OVERNIGHT INTO FRIDAY MORNING.
WEATHER CONDS LOWERING TO MARGINAL TO IFR FLIGHT CATEGORY IN THE
VICINITY OF THE THUNDERSTORMS. ANOTHER S/W TROUGH WILL MOVE INTO THE
DAKOTAS LATE IN THE DAY FRIDAY...THIS WAVE SHOULD SETUP ANOTHER
BATCH OF STORMS FRIDAY EVENING INTO SATURDAY MORNING. SFC GRADIENT
WILL TIGHTEN OVER MN IN RESPONSE TO APPROACH SFC LOW. A LOW LEVEL
JET WILL ALSO STRENGTHEN AHEAD OF THE UPPER LEVEL TROUGH/SHORTWAVE
OVER THE DAKOTAS. THIS SHOULD CONTINUE TO HELP FIRE AND INITIATE
TSRA THROUGHOUT THE NIGHT.
KMSP...SEE DISCUSSION ABOVE ON THE REASON BEHIND THE TAF. SEE TAF
FOR DETAIL. MVFR FLYING CONDS ANTICIPATED DURING THE PERIOD AS
THUNDERSTORMS CONTINUE TO LIFT NORTHEAST. WINDS VARIABLE IN
DIRECTION AND SPEED.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT FOR FREEBORN-GOODHUE-STEELE.
WI...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
RUSK-ST. CROIX.
&&
JPR/JVMHazardous weather outlook, Aug 12, 11:05 AM CDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1105 AM CDT THU AUG 12 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 130945- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1105 AM CDT THU AUG 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR SOUTH CENTRAL AND EAST CENTRAL MINNESOTA EXTENDING INTO WESTERN WISCONSIN THIS AFTERNOON. HEAT INDICES WILL BE IN THE UPPER 90S TO THE LOWER 100S. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY IN WEST CENTRAL MINNESOTA. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS BUT AN ISOLATED TORNADO SHOULD NOT BE RULED OUT. THE GREATEST RISK OVER SEVERE STORMS WOULD BE WEST OF A LINE FROM ALEXANDRIA TO REDWOOD FALLS. THERE WILL BE AN INCREASED RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS MOST OF THE MINNESOTA PORTION OF THE OUTLOOK AREA. AN ISOLATED TORNADO IS POSSIBLE IN WEST CENTRAL MINNESOTA IN THE EVENING...THEN LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS ACROSS REST OF THE MINNESOTA AREA OVERNIGHT. HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING AD WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE FRIDAY INTO FRIDAY EVENING ACROSS THE OUTLOOK AREA...ESPECIALLY SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN...AS A STRONG LOW PRESSURE TROUGH MOVES ACROSS THE AREA. THERE MAY BE A RISK OF TORNADOES OVER PARTS OF SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. HEAVY RAINFALL IS AGAIN POSSIBLE OVER EASTERN MINNESOTA INTO WEST CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVER WEST CENTRAL MINNESOTA LATE THIS AFTERNOON...AND IN MUCH OF THE MINNESOTA PORTION OF THE OUTLOOK AREA OVERNIGHT. DRL
In the hours before
Local storm report, Aug 13, 2:27 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
227 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM FLASH FLOOD CARVER 44.76N 93.63W
08/13/2010 CARVER MN LAW ENFORCEMENT
MOST OF THE CITY STREETS HAVE 8 INCHES OF WATER COVERING.
&&
CARLYONLocal storm report, Aug 13, 2:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
244 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM HAIL MORRISTOWN 44.22N 93.44W
08/13/2010 E0.50 INCH RICE MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 13, 2:46 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
246 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM FLASH FLOOD MINNETONKA 44.91N 93.50W
08/13/2010 HENNEPIN MN LAW ENFORCEMENT
12 INCHES WATER COVERING HIGHWAY 7.
&&
CARLYONLocal storm report, Aug 13, 2:55 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD BELLE PLAINE 44.62N 93.76W
08/13/2010 SCOTT MN EMERGENCY MNGR
STREET FLOODING.
&&
CARLYONLocal storm report, Aug 13, 3:08 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
308 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 3 W ELLENDALE 43.87N 93.36W
08/13/2010 STEELE MN TRAINED SPOTTER
ROOF OFF A GRAINERY...LARGE TREE DOWN.
&&
CARLYONLocal storm report, Aug 13, 3:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM FLASH FLOOD FARIBAULT 44.30N 93.27W
08/13/2010 RICE MN TRAINED SPOTTER
STREET FLOODING...CAR STALLED IN WATER IN TOWN.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:44 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 46 min |
| Aug 12, 10:06 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 54 min |
| Aug 12, 10:50 PM CDT | Special Weather Statement | MPX | Rusk | 55 min |
| Aug 12, 11:57 PM CDT | Special Weather Statement | MPX | Rusk | 63 min |
| Aug 13, 3:41 AM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce, Saint Croix | 64 min |
| Aug 13, 4:33 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 57 min |
| Aug 13, 4:38 AM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce, Saint Croix | 67 min |
| Aug 13, 4:54 AM CDT | Flash Flood Warning | MPX | Dunn, Eau Claire, Pepin | 3 hr |
| Aug 13, 5:54 AM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin | 66 min |
| Aug 13, 9:46 AM CDT | River Flood Warning | MPX | Buffalo, Pepin | 4 days |
| Aug 13, 4:31 PM CDT | Special Weather Statement | MPX | Saint Croix | 29 min |
| Aug 13, 4:50 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Polk, Saint Croix | 55 min |
| Aug 13, 5:36 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 54 min |
| Aug 13, 6:52 PM CDT | Special Weather Statement | MPX | Barron, Dunn, Pierce, Rusk, Saint Croix | 53 min |
| Aug 12, 7:02 PM CDT | Tornado Warning | MPX | Swift | 43 min |
| Aug 12, 7:10 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 65 min |
| Aug 12, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 40 min |
| Aug 12, 7:25 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Meeker, Sherburne, Sibley and 1 more | 50 min |
| Aug 12, 7:36 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 24 min |
| Aug 12, 7:43 PM CDT | Special Weather Statement | MPX | Le Sueur, Rice, Scott | 47 min |
| Aug 12, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne, Stearns, Todd | 62 min |
| Aug 12, 8:08 PM CDT | Special Weather Statement | MPX | Anoka, Isanti, Ramsey | 37 min |
| Aug 12, 8:14 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 25 min |
| Aug 12, 8:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 62 min |
| Aug 12, 10:15 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 60 min |
| Aug 12, 10:57 PM CDT | Areal Flood Advisory | MPX | Brown, Chippewa, Kandiyohi, Lac qui Parle, Meeker, Nicollet and 8 more | 6 hr |
| Aug 12, 11:03 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville, Yellow Medicine | 57 min |
| Aug 12, 11:25 PM CDT | Flash Flood Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Renville, Yellow Medicine | 3 hr |
| Aug 12, 11:28 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 47 min |
| Aug 13, 12:10 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 65 min |
| Aug 13, 12:13 AM CDT | Flash Flood Warning | MPX | McLeod, Meeker, Renville, Sibley, Wright | 3 hr |
| Aug 13, 12:28 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville | 62 min |
| Aug 13, 12:44 AM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 3 more | 3 hr |
| Aug 13, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Scott, Sibley | 55 min |
| Aug 13, 1:12 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 63 min |
| Aug 13, 1:50 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Hennepin, Ramsey, Rice, Washington | 70 min |
| Aug 13, 1:56 AM CDT | Areal Flood Advisory | MPX | Blue Earth, Le Sueur, Nicollet, Rice, Sibley, Steele and 1 more | 3 hr |
| Aug 13, 2:09 AM CDT | Flash Flood Warning | MPX | Carver, Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Aug 13, 2:09 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice, Steele, Waseca | 66 min |
| Aug 13, 2:52 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 53 min |
| Aug 13, 3:14 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Steele | 61 min |
| Aug 13, 3:55 AM CDT | Tornado Warning | MPX | Goodhue | 18 min |
| Aug 13, 4:11 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Le Sueur, Rice, Scott, Washington | 64 min |
| Aug 13, 4:26 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Dakota, Hennepin, McLeod, Ramsey and 4 more | 64 min |
| Aug 13, 5:25 AM CDT | Special Weather Statement | MPX | Pope | 50 min |
| Aug 13, 5:38 AM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 52 min |
| Aug 13, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 50 min |
| Aug 13, 6:52 AM CDT | Special Weather Statement | MPX | Meeker | 53 min |
| Aug 13, 1:05 PM CDT | Special Weather Statement | MPX | Isanti | 40 min |
| Aug 13, 1:46 PM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| Aug 13, 2:13 PM CDT | Tornado Warning | MPX | Chisago | 17 min |
| Aug 13, 2:25 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more | 65 min |
| Aug 13, 2:37 PM CDT | Special Weather Statement | MPX | Carver, McLeod, Nicollet, Sibley | 23 min |
| Aug 13, 2:53 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley, Wright | 52 min |
| Aug 13, 3:01 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne, Stearns, Wright | 59 min |
| Aug 13, 3:19 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Chisago, Isanti, Kanabec, Mille Lacs, Morrison and 1 more | 56 min |
| Aug 13, 4:34 PM CDT | Special Weather Statement | MPX | McLeod, Sherburne, Wright | 41 min |
| Aug 13, 4:36 PM CDT | Special Weather Statement | MPX | McLeod, Sherburne, Wright | 39 min |
| Aug 13, 5:34 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Waseca | 56 min |
| Aug 13, 5:40 PM CDT | Areal Flood Warning | MPX | Goodhue | 6 hr |
| Aug 13, 6:13 PM CDT | Flash Flood Warning | MPX | Dakota | 66 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.